# SDR UALA2010051701670

- Difficulty date: May 14, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 36,993 hours, 4,530 cycles
- Engine: Pwa PW4090
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 8102044
- Part serial: 23
- Condition: Malfunctioned
- Location: A/C Pack Flow
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PACK FLOW CONTROL VALVE LT ONE (BUT NOT BOTH) OF THE (2) LT PACK FLOW CONTROL VALVES (FCV) ARE NOT IN THE COMMANDED POSITION.  STATUS MSG-2124001 LATCHED ER MODE   MSG-2124001 LATCHED ER MODE. REPLACED LT LWR FLOW CONTROL VALVE. LT PACK CKS GOOD. NO FAULTS.
